Missing preimages for chaotic logistic map with a hole

Paar, Vladimir and Pavin, Nenad (1997) Missing preimages for chaotic logistic map with a hole. Fizika B, 6 (1). pp. 23-35. ISSN 1330-0016

[img]
Preview
PDF - Published Version
Language: English

Download (240kB) | Preview

Abstract

Chaotic transients and preimages are investigated for a new map proposed recently, having a hole in the unit interval of the r = 4 logistic map. This map is characterized by deviations from Frobenius-Perron equation for average lifetimes in dependence on hole position in the form of bursts of average lifetime. We present classification of these bursts on the basis of average lifetimes. Using time maps it is investigated how these bursts are caused by missing preimages of the hole interval I ^( 0 ). We derive approximate expression for the ratio of lifetimes deduced from Frobenius-Perron and from Kantz-Grassberger equations.

Item Type: Article
Date: 1997
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 09 Mar 2014 20:34
Last Modified: 09 Mar 2014 20:34
URI: http://digre.pmf.unizg.hr/id/eprint/547

Actions (login required)

View Item View Item